# SDR ASAA2024080851680

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 38,436 hours, 12,110 cycles
- Engine: Ge CFM567B24
- Engine time: 38,436 hours, 12,110 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT FL350 #2 ENGINE SURGE WITH HIGH FUEL FLOW AND OVERTEMP, ACCOMPLISHED ENGINE LIMIT/SURGE/STALL CHECKLIST, ENGINE STABILIZED AT 64* N1 IN ACCORDANCE WITH CHECKLIST ADVANCE POWER LEVER SLOWLY HAD ENGINE VIBRATION (SLIGHT 1.2) REDUCED THRUST, FUEL FLOW SPIKED AND ENGINE FAIL ANNUNCIATION - PERFORMED ENGINE FAILURE AND SHUTDOWN CHECKLIST. GROUNDED - YES. DIVERSION - ACCOMPLISHED AMM TASK 31-31-22-000-801. PULLED FLIGHT DAT REC CB'S C9+C10. REMOVED DFDAU MEMORY CARD AND SHIPPED TO SEA. INSTALLED NEW PCMCIA ON DFDAU REF AMM 31-31-22 FLT DATA REC C/B C9 +C10 CLOSED. ACCOMPLISHED TSR716364. REMOVED AND REPLACED #2 ENGINE REF T/C #78471000 AND T/C #78471001.
